# SDR REXA2021110400899

- Difficulty date: October 11, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R320754
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"MAIN AVIONICS BAY DOOR STRUCTURE (SURROUND) FWD INTERCOSTAL
CORRODED AT STGR 27L BETWEEN FS 349 AND FS 364             
"	"REMOVED & REPLACED INTERCOSTAL IAW SRM 51-40-11-001-001-A01, 51-42-  
06-001-001-A01, 51-42-21-001-001-A01 AND 51-25-01-001 WVAC EMP # 6027
"
